# SDR SWIA201438748

- Difficulty date: June 10, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 44,097 hours, 59,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT FRAME 23 AT CENTER OF BELLY BETWEEN STRINGERS 21L AND 21R.  C-CHECK CUTOUT AND REMOVED SKIN CORROSION AT FRAME 23 BETWEEN STRINGERS 21L-21R AND INSTALLED FILLER WITH EXTERNAL DOUBLER IAW ETD.
